# SDR COMA0760742

- Difficulty date: December 22, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 22,856 hours, 20,853 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5308 - RECEIVED RIGHT WINDOW HEAT MESSAGE.  RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECK OF WINDOW HEAT.  NO DEFECTS NOTED.
